# SDR CALA2023070502173

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 59,702 hours, 26,339 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220671
- Condition: Missing
- Location: Refuel
- Part time: 2,451 hours, 1,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING ON ARRIVAL QRO. OK TO CDL CREW APPLIED STICKER DISPATCH DESK: 33 NAME: JP DATE: 04-JUL-23. DEFERRED DIRECTLY BY TOMC. REPLACED FUEL CAP PER AMM 28-25-00. CAP, COUPLING R OFF 31-2825-9-0001 0671 ON 31-2825-9-0001 7070.
